JournalsprimsVol. 28, No. 2pp. 299–313

Unitarily Invariant Norms under Which the Map <i>A</i> → |A| Is Lipschitz Continuous

  • Hideki Kosaki

    University of Kansas, Lawrence, USA
Unitarily Invariant Norms under Which the Map <i>A</i> → |A| Is Lipschitz Continuous cover
Download PDF

Abstract

We will characterize the unitarily invariant norms (for compact operators) under which the map A → |A| = (A*A)/sup> is Lipschitz-continuous. Although the map is not Lipschitz-continuous for the trace class norm, we will obtain a certain Lipschitz-type estimate by making use of the Macaev ideal.

Cite this article

Hideki Kosaki, Unitarily Invariant Norms under Which the Map <i>A</i> → |A| Is Lipschitz Continuous. Publ. Res. Inst. Math. Sci. 28 (1992), no. 2, pp. 299–313

DOI 10.2977/PRIMS/1195168665